Synchronization of neutral complex dynamical networks with coupling time-varying delays

Title
Synchronization of neutral complex dynamical networks with coupling time-varying delays
Author(s)
박주현D.H. Ji[D.H. Ji]D.W. Lee[D.W. Lee]J.H. Koo[J.H. Koo]S.C. Won[S.C. Won]S.M. Lee[S.M. Lee]
Keywords
ADAPTIVE SYNCHRONIZATION; ASYMPTOTIC STABILITY; SYSTEMS; CRITERIA
Issue Date
201109
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.65, no.4, pp.349 - 358
Abstract
In this paper, the synchronization problem for a class of neutral complex dynamical networks with coupling time-varying delays is considered. A delay-dependent synchronization criterion is derived for the synchronization of neutral complex dynamical networks. By the use of a convex representation of the sector-restricted nonlinearity in system dynamics, the stability condition based on the discretized Lyapunov-Krasovskii functional is obtained via LMI (linear matrix inequality) formulation. The effectiveness of our work is verified through a numerical example and simulation.
URI
http://hdl.handle.net/YU.REPOSITORY/24638http://dx.doi.org/10.1007/s11071-010-9896-y
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE